Armenian Journal of Physics

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 4.

Khachatrian, A.Zh. (2010) A METHOD OF GENERALIZED TRANSFER MATRIX FOR A PROBLEM OF ELECTROMAGNETIC WAVE PROPAGATION THROUGH AN ARBITRARY ONE-DIMENSIONAL ABSORBING MEDIUM. Armenian Journal of Physics, 3 (3). pp. 178-186. ISSN 1829-1171

Khachatrian, A.Zh. (2017) Dependence of the Transmission and Reflection Bands of an Oblique Incident Electromagnetic Wave on the Parameters of One Dimensional Periodic Structure. Armenian Journal of Physics, 10 (1). pp. 14-22. ISSN 1829-1171

Khachatrian, A.Zh. (2011) REFLECTION AND TRANSMISSION BAND STRUCTURES OF A ONE-DIMENSIONAL PERIODIC SYSTEM IN THE PRESENCE OF ABSORPTION. Armenian Journal of Physics, 4 (2). pp. 90-102. ISSN 1829-1171

Khachatrian, A.Zh. and Khoetsyan, V.A. and Aleksanyan, N.A. and Voskanyan, D.R. (2014) WAVE FUNCTIONS OF THE LEFT AND RIGHT SCATTERING PROBLEMS AS A BASIS FOR DESCRIPTION OF A WAVE PROCESS EVOLUTION. Armenian Journal of Physics, 7 (3). pp. 127-135. ISSN 1829-1171

This list was generated on Thu Oct 19 20:28:12 2017 AMT.